An application of P. A. Shirokov's theorem to the Bochner technique
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1996), pp. 53-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1996_9_a8,
author = {S. E. Stepanov},
title = {An application of {P.} {A.~Shirokov's} theorem to the {Bochner} technique},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {53--59},
year = {1996},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1996_9_a8/}
}
S. E. Stepanov. An application of P. A. Shirokov's theorem to the Bochner technique. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1996), pp. 53-59. http://geodesic.mathdoc.fr/item/IVM_1996_9_a8/